MathSciNet Relay Station
MathSciNet bibliographic data
MR1563070 Contributed Item
Wong, B. C.; On a certain non-linear one-parameter system of hypersurfaces of order $n$ in $r$-space. Bull. Amer. Math. Soc. 41 (1935), no. 4, 259–264.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement